Radial parts of Haar measures and probability distributions on the space of rational matrix-valued functionsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 8 декабря 2019 г.

Работа с статьей


[1] Neretin Y. A. Radial parts of haar measures and probability distributions on the space of rational matrix-valued functions // Izvestiya. Mathematics. — 2016. — Vol. 80, no. 6. — P. 1118–1130. We consider the space C of conjugacy classes of the unitary group U(n+m) with respect to a smaller unitary group U(m). It is known that to every element of C we can canonically assign a rational matrix-valued function (the Livshits characteristic function) on the Riemann sphere. We find an explicit expression for the natural measure on C obtained as the push-forward of the Haar measure of U(n+m) in terms of characteristic functions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть